Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Safe to take Wellbutrin and Doxipen together for depression and Asperger's syndrome?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
My son was just prescribed Wellbutrin and doxipen together for depression. He has Aspergers' s and although he is 30 years old,he cannot live on his own. Are these meds safe together? I wasn't there to talk him through this because I had to be with my husband. He hasn't ever taken doxepin before. I was certain he would be prescribed Adderall since he has gained 150# off his meds.
Posted Sun, 2 Mar 2014 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: They are fine Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Doxepine and welbutrin can be taken together. They have different mechanism of action as anti depressant and should be ok if taken together. They don't have any major drug interaction. The other good thing about welbutrin is that it is weight neutral and also effective in adult ADHD. One thing you need to be careful with doxepine is - its sedation potential. For some it may be excessively sedating. Otherwise they are good drugs and you need not worry. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor